# SDR VNAA2013020600004

- Difficulty date: February 6, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 21,459 hours, 21,939 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Defective
- Location: Rt Pylon
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RIGHT 14TH STAGE DUCT WARNING MESSAGE WHILE ON APPROACH.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED RIGHT ENGINE PYLON LOOP AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
